# SDR SWAA2020071499581

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 26,070 hours, 11,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHTS INOP.  R/R BOTH FWD CABIN FLASHLIGHTS IIAW AMM 25-64-00.
